# SDR AALA202410104331

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N885BP
- Make and model: Boeing 787-8
- Aircraft serial: 66005
- Aircraft time: 6,945 hours, 907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SAFA INSPECTION FOUND SEAT 27H EMERGENCY LT INOP. MAINTENANCE REPLACED LIGHT PER AMM 33-51-06,
